MAUDE Adverse Event Report: Medline Industries, LP CENTURION; ECMO INSTRUMENT SET

Medline Industries, LP CENTURION; ECMO INSTRUMENT SET
Catalog Number MNS13620
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that item toc7 - tube occluding forcep serrated 7 1/2 has broken 3x already in different sections of the instruments.After opening the mns13620, the clinician went to clamp down on the 3/8 or 1/4 ecmo tubing and the instrument snapped.
 
Additional Manufacturer Narrative
The account reported finding defective component; the tube occluding forceps serrated 7 1/2 has broken 3x already in different sections of the instruments, and the instrument snapped when the clinician went to clamp down on the 3/8 or 1/4 ecmo tubing.A photo and a sample were received for investigation; one of the arms of the forceps is snapped off and was in pieces, production records were reviewed with no non-conformances noted, and the bom was reviewed and found no issues.The sample provided did confirm that the forcep was broken.At this time it is unable to determine the cause of the broken forcep; the vendor states it is possible for a minute crack to form in the instrument during their hammering process, and the manufacturer of the item has implemented a stress test as part of their final inspection.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
ECMO INSTRUMENT SET
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50852471
Report Number1417592-2026-47245
Device Sequence Number18648300
Product Code LRP
UDI-Device Identifier00653160350241
UDI-Public00653160350241
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMNS13620
Device Lot Number2023042490
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown